Discrete Mathematics & Theoretical Computer Science, Vol 14, No 2 (2012)

Font Size:  Small  Medium  Large

On bipartite powers of bigraphs

Yoshio Okamoto, Yota Otachi, Ryuhei Uehara


The notion of graph powers is a well-studied topic in graph theory and its applications. In this paper, we investigate a bipartite analogue of graph powers, which we call bipartite powers of bigraphs. We show that the classes of bipartite permutation graphs and interval bigraphs are closed under taking bipartite power. We also show that the problem of recognizing bipartite powers is NP-complete in general.

Full Text: PDF PostScript